Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 16

All articles in this issue are freely accessible.
On the classification of irreducible representations of affine Hecke algebras with unequal parameters
Maarten Solleveld.
Represent. Theory 16 (2012), 1-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2869018
A new construction of the asymptotic algebra associated to the $q$-Schur algebra
Olivier Brunat and Max Neunhöffer.
Represent. Theory 16 (2012), 88-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2869019
Irreducible Specht modules for Iwahori–Hecke algebras of type $B$
Matthew Fayers.
Represent. Theory 16 (2012), 108-126
Abstract, references and article information
Full-text PDF Free Access    
Elliptic elements in a Weyl group: a homogeneity property
G. Lusztig.
Represent. Theory 16 (2012), 127-151
Abstract, references and article information
Full-text PDF Free Access    
Preprojective algebras and MV polytopes
Pierre Baumann and Joel Kamnitzer.
Represent. Theory 16 (2012), 152-188
Abstract, references and article information
Full-text PDF Free Access    
From conjugacy classes in the Weyl group to unipotent classes, II
G. Lusztig.
Represent. Theory 16 (2012), 189-211
Abstract, references and article information
Full-text PDF Free Access    
Graded decomposition matrices of $v$-Schur algebras via Jantzen filtration
Peng Shan.
Represent. Theory 16 (2012), 212-269
Abstract, references and article information
Full-text PDF Free Access    
Elliptic Weyl group elements and unipotent isometries with $p=2$
George Lusztig and Ting Xue.
Represent. Theory 16 (2012), 270-275
Abstract, references and article information
Full-text PDF Free Access    
Distinguished tame supercuspidal representations and odd orthogonal periods
Jeffrey Hakim and Joshua Lansky.
Represent. Theory 16 (2012), 276-316
Abstract, references and article information
Full-text PDF Free Access    
Cohomology of standard modules on partial flag varieties
S. N. Kitchen.
Represent. Theory 16 (2012), 317-344
Abstract, references and article information
Full-text PDF Free Access    
Twisted geometric Satake equivalence via gerbes on the factorizable grassmannian
Ryan Cohen Reich.
Represent. Theory 16 (2012), 345-449
Abstract, references and article information
Full-text PDF Free Access
From conjugacy classes in the Weyl group to unipotent classes, III
G. Lusztig.
Represent. Theory 16 (2012), 450-488
Abstract, references and article information
Full-text PDF Free Access    
A geometric proof of the Feigin-Frenkel theorem
Sam Raskin.
Represent. Theory 16 (2012), 489-512
Abstract, references and article information
Full-text PDF Free Access    
Representations of metaplectic groups II: Hecke algebra correspondences
Wee Teck Gan and Gordan Savin.
Represent. Theory 16 (2012), 513-539
Abstract, references and article information
Full-text PDF Free Access    
Cell structures on the blob algebra
Steen Ryom-Hansen.
Represent. Theory 16 (2012), 540-567
Abstract, references and article information
Full-text PDF Free Access    
Deligne’s category $\underline{\operatorname{Re}}\operatorname{p}(GL_{𝛿})$ and representations of general linear supergroups
Jonathan Comes and Benjamin Wilson.
Represent. Theory 16 (2012), 568-609
Abstract, references and article information
Full-text PDF Free Access    
Tempered representations and nilpotent orbits
Benjamin Harris.
Represent. Theory 16 (2012), 610-619
Abstract, references and article information
Full-text PDF Free Access    


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia